Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken plan B twice in one cycle, regular periods, took birth control, again periods while on active pills. Pregnant?

I took plan B twice in one cycle, and then I got my period on the day I was supposed to and I started taking birth control on the day I got my period. I started bleeding again 2 weeks after I got my period while I was still on the active pills in my birth control. I bled for 11 days which was partly while I was on the active pills and the placebos. I am now no longer bleeding and have 2 days of placebos left. I heard that I am only supposed to be bleeding while I am on the placebos. So I am just wondering if it`s normal that I started bleeding while I was on the active pills, and stopped before I was done the placebos. Is this only because I took plan B twice and now starting birth control shortly after? Is there any chance I may be pregnant?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you took your pills is correctly, even though bleeding is abnormal, it is unlikely that you are pregnant. It often takes 3 to 6 months for abnormal bleeding to settle down after beginning birth control pills. I would not be overly concerned. Normally you do bleed only during the placebo pills and not during the active ones. Unscheduled and breakthrough bleeding does not mean that the pills are not working. On the contrary it working fine. Continue to take them as directed.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor